Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


freaking-help?
Jun 9, 2002

I am on my 13th day of viramune lead in and last night I notices a very slight rah appearing on my forearms.I'm also sneezing more,but other than that feel really good.OF course with the weekend upon us And I'm supposed to increase the dose in acouple days I'm freaking.I'm watching it closely and my doctor said a rash is common,but usually it will clear in a week.Everything I read says it can get really bad. I now panicking will only make things wors,but I've read so much scary stuff.Can it just stay they way it is, or is it most likely to get worse, in severity and areas affected??Thank you

Response from Dr. Henry

A slight rash on the forearms and some extra sneezing would rarely signal an impending serious reaction to the Viramune. You should look for a rash over most of your body, a fever, and mouth/eye complaints which signal the more serious form of Viramune reaction (which fortunately occurs rarely compared to the milder skin reactions). Paying close attention to your symptoms and remaining in contact with your HIV doc are the right things to do. Also, going out and trying to have some fun to get your mind off your worries can be very helpful as well. KH



Previous
thoughts on bitter taste
Next
lipodistrophy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement